# SDR 20000712SH022

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Part serial: H2526
- Condition: Cracked
- Location: Spoke Area
- Component: Mwa, Bendix
- Component part number: 1542511
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATION AT SPOKE AREA.
